ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

Sahand Communications in Mathematical Analysis >>

Vol.1, No.2

Publisher: University of Maragheh

Publishing Date: 2014-12-15

  1. A unified theoretical harmonic analysis approach to the cyclic wavelet transform

    Authors: Arash Ghaani Farashahi; Mozhgan Mohammad-Pour

  2. On X ?-frames and conjugate systems in Banach spaces

    Authors: Migdad Ismailov; Afet Jabrailova

  3. On a sequence related to the coprime integers

    Authors: Mehdi Hassani

  4. A Class of compact operators on homogeneous spaces

    Authors: Fatemah Esmaeelzadeh; Rajab Ali Kamyabi Gol; Reihaneh Raisi Tousi

  5. Nonstandard finite difference schemes for differential equations

    Authors: Mohammad Mehdizadeh Khalsaraei; Fayyaz Khodadosti

  6. Simulation study on copulas

    Authors: Sinem Tuğba Şahin Tekin; Vadoud Najjari; H. Hasan Örkcü

  7. Characterization of fuzzy complete normed space and fuzzy b-complete set

    Authors: Hamid Reza Moradi

  8. Commutative curvature operators over four-dimensional generalized symmetric

    Authors: Ali Haji-Badali; Masoud Dehghan; Fereshteh Nourmohammadi